# SDR CALA0001649

- Difficulty date: October 25, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N16883
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48073
- Aircraft time: 45,998 hours, 34,877 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Out Of Rig
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAIL CONE DROP TEST FAILED FROM ALL THREE RELEASE HANDLES (AFT ENTRANCE, INTERIOR, AND EXTERIOR).  THE TAIL CONE SYSTEM CABLES WERE RIGGED AND A FUNCTIONAL CHECK WAS GOOD IAW MM 53-53-00.
